RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 1, Pages 120–130 (Mi mz926)  

This article is cited in 8 scientific papers (total in 9 papers)

Fiber-wise birational correspondences

A. V. Pukhlikov

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm926

Full text: PDF file (238 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:1, 103–112

Bibliographic databases:

UDC: 513.6
Received: 22.02.2000

Citation: A. V. Pukhlikov, “Fiber-wise birational correspondences”, Mat. Zametki, 68:1 (2000), 120–130; Math. Notes, 68:1 (2000), 103–112

Citation in format AMSBIB
\Bibitem{Puk00}
\by A.~V.~Pukhlikov
\paper Fiber-wise birational correspondences
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 1
\pages 120--130
\mathnet{http://mi.mathnet.ru/mz926}
\crossref{https://doi.org/10.4213/mzm926}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1818966}
\zmath{https://zbmath.org/?q=an:1042.14003}
\elib{http://elibrary.ru/item.asp?id=13334306}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 1
\pages 103--112
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089633400013}


Linking options:
  • http://mi.mathnet.ru/eng/mz926
  • https://doi.org/10.4213/mzm926
  • http://mi.mathnet.ru/eng/mz/v68/i1/p120

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Makhnev, “On graphs the neighbourhoods of whose vertices are strongly regular with $k=2\mu$”, Sb. Math., 191:7 (2000), 1033–1048  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. I. A. Cheltsov, “Local inequalities and birational superrigidity of Fano varieties”, Izv. Math., 70:3 (2006), 605–639  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. M. M. Grinenko, “Fibrations into del Pezzo surfaces”, Russian Math. Surveys, 61:2 (2006), 255–300  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. A. V. Pukhlikov, “Birationally rigid varieties with a pencil of Fano double covers. III”, Sb. Math., 197:3 (2006), 335–368  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    5. A. V. Pukhlikov, “Birationally rigid varieties. II. Fano fibre spaces”, Russian Math. Surveys, 65:6 (2010), 1083–1171  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. Benoist O., “Separation and Ownership of Deligne Mumford Stack Modules Smooth Complete Intersections”, J. Lond. Math. Soc.-Second Ser., 87:Part 1 (2013), 138–156  crossref  mathscinet  zmath  isi  scopus
    7. “Makhnev Aleksandr Alekseevich (on his 60th birthday)”, Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), 1–11  mathnet  crossref  mathscinet
    8. Evans D., Pukhlikov A., “Birationally Rigid Complete Intersections of Codimension Two”, Bull. Korean. Math. Soc., 54:5 (2017), 1627–1654  crossref  mathscinet  isi  scopus  scopus
    9. Yu. G. Prokhorov, “The rationality problem for conic bundles”, Russian Math. Surveys, 73:3 (2018), 375–456  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:227
    Full text:78
    References:78
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020